Menstruation Is Not Smooth After 3 Months Of KB?
At night I may ask, I just took off my new KB for 5 months and I did that once in 3 months … now I menstruate but in 1 month 2x it’s not smooth yet … Is it normal or not … Thanks
Maybe what you mean is birth control. Injectable birth control is a hormonal birth control so that when used and stopped it can sometimes disrupt the menstrual cycle. Usually the menstrual cycle will return to normal within a few weeks to several months after birth control is stopped. A maximum of 1 year menstrual cycle should be normal as before.
The normal menstrual cycle is 21-25 days. Thus, if the menstrual cycle is less than 28 days, menstruation can occur twice a month. But if the cycle is less than 21 days, we need to think about the possible causes. Some causes of menstruation 2x in a month include:
Side effects of contraception, including birth control injections Stress and fatigue Drastic changes in body weight Hormonal disorders Medical conditions: pelvic inflammation, endometriosis, myoma, polycystic ovary syndrome, thyroid disorders, malignancy, sexually transmitted diseases Will menopause or at the beginning of puberty Miscarriage in pregnancy not realized For now you can do the following tips to help facilitate menstruation:
Get plenty of rest Regular exercise Manage stress well Improve nutritional intake and meet your body's fluid needs Keep your body weight more ideal Keep your body from fatigue If menstruation is not yet smooth or menstrual periods occur twice a month for 3x cycles, you should check with your obstetrician directly so that the cause can be ascertained first, if necessary an ultrasound examination and blood tests can be done to further ensure. Furthermore, according to the results of the examination, the doctor can give you more appropriate treatment.
Hope it helps you,